Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 27, 2016, 4:15 AM CST. It took effect at Nov 28, 2016, 12:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2016, 4:15 AM CST (10:15 UTC)
- In effect from
- Nov 28, 2016, 12:00 AM CST
- Expired
- Nov 29, 2016, 3:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
947 WHUS73 KGRB 271015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CST SUN NOV 27 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH MONDAY NIGHT. LMZ541>543-271815- /O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 415 AM CST SUN NOV 27 2016 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-271815- /O.NEW.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 415 AM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY. * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
411 WHUS73 KGRB 271509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 AM CST SUN NOV 27 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH MONDAY NIGHT. LMZ541>543-272315- /O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 909 AM CST SUN NOV 27 2016 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-272315- /O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 909 AM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
705 WHUS73 KGRB 272055 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CST SUN NOV 27 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH MONDAY NIGHT. LMZ541>543-280500- /O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 255 PM CST SUN NOV 27 2016 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-280500- /O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 255 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS73 KGRB 280316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST SUN NOV 27 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH MONDAY NIGHT. LMZ541>543-281130- /O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CST SUN NOV 27 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-281130- /O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 916 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
477 WHUS73 KGRB 280928 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CST MON NOV 28 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... .LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH TONIGHT. LMZ541>543-281730- /O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 AM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-281730- /O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 328 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
788 WHUS73 KGRB 281508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 AM CST MON NOV 28 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... .LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH TONIGHT. LMZ541>543-282315- /O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 908 AM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-282315- /O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 908 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
246 WHUS73 KGRB 282145 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CST MON NOV 28 2016 ...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH LATE TONIGHT... .LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH LATE TONIGHT. LMZ541>543-290545- /O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 345 PM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-290545- /O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 345 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS73 KGRB 290305 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CST MON NOV 28 2016 ...GUSTY SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH LATE TONIGHT... .LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH LATE TONIGHT. LMZ541>543-290900- /O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 905 PM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS. WINDS WILL SHIFT SOUTHWEST 15 TO 25 KNOTS BY EARLY TUESDAY MORNING. GUSTS TO 30 KTS POSSIBLE. * WAVES...6 TO 9 FEET...EASING TO 5 TO 8 FT BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-290900- /O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 905 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL SHIFT SOUTHWEST 15 TO 25 KNOTS BY EARLY TUESDAY MORNING. GUSTS TO 30 KTS POSSIBLE. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 290906 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 306 AM CST TUE NOV 29 2016 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .A CONTINUED TIGHT PRESSURE GRADIENT WILL KEEP WINDS GUSTY TODAY ACROSS THE WESTERN GREAT LAKES REGION. ALTHOUGH WINDS MAY APPROACH OR HIT GALE FORCE AT TIMES THIS AFTERNOON, WINDS ARE EXPECTED TO STAY BELOW GALE FORCE FOR MUCH OF THE DAY. WHILE WINDS WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON, WAVES WILL REMAIN ELEVATED ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS EVENING. LMZ541>543-291715- /O.EXP.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/ /O.NEW.KGRB.SC.Y.0083.161129T0906Z-161130T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 306 AM CST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS...SOUTHWEST WINDS TO 30 KNOTS. OCCASIONAL GUSTS TO 35 KNOTS. WINDS SUBSIDING TO 10 TO 15 KNOTS THIS EVENING. * WAVES...5 TO 8 FEET TODAY, SUBSIDING TO 4 TO 7 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-291715- /O.EXP.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/ /O.NEW.KGRB.SC.Y.0083.161129T0906Z-161130T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 306 AM CST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...SOUTHWEST WINDS TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:29 AM CST, 46 minutes earlier.
Area forecast discussion, Nov 27, 3:29 AM CST, 46 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 329 AM CST Sun Nov 27 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 327 AM CST Sun Nov 27 2016 Dense fog and some icy roads are the main concern early today. The fog is most dense where there is still snow on the ground. The fog should either mix out or lift into a low cloud deck by 9am or 10am. Warm advection in the low levels should produce high temperatures around 10 degrees above normal. Approaching upper system will bring a steady rainfall to the area tonight and Monday, though there may be a lull in the activity during the middle of the day Monday. Thunder is not out of the question at some point, but decided to leave it out. Temperatures tonight will be held up well above normal due to cloud cover and southeast wind from Lake Michigan. Highs Monday could reach 50F in east central counties if there are any peeks of sunshine, but it will be very mild across the area even if there isn't. .LONG TERM...Monday Night Through Saturday Issued at 327 AM CST Sun Nov 27 2016 The latest medium range guidance continues to indicate that an upper level low pressure system will create an unsettled weather pattern through the next work week before it vacates the area. The overall temperature trend will call for a gradual cool down over the next week after a warm start. Should therefore see precip transition from all liquid early in the week, to an all snow or a mix of rain and snow by mid to end of the week. Will continue to favor the ecmwf over other guidance based on comparisons to the ensemble means. Monday night through Tuesday night...Widespread rain is expected on Monday night ahead of an occluded front, which will sweep across the area late. The heaviest rain will occur over eastern WI in a region where upper divergence is maximized. Once the rain exits late, will likely see a break in the precipitation, at least over eastern WI, until deeper moisture arrives beneath the upper low on Wednesday. Until this occurs, will see only a small chance of rain on Tuesday, and a chance of a rain/snow mix on Tuesday night over north-central WI. Eastern WI will likely see partial clearing on Tuesday and Tuesday night. No significant changes to temps. Rest of the forecast...Chances for rain and snow showers will gradually be spreading east across north-central and northeast WI on Wednesday and Wednesday night. Then the upper troughing will bring occasional snow showers to the region on Thursday into Friday. As mid-level heights finally rebound on Friday night into Saturday, should see drier air move in from the west and provide some clearing for next weekend. && .AVIATION...for 06Z TAF Issuance Issued at 1021 PM CST Sat Nov 26 2016 Predominate vfr cigs late this evening, with the exception of patchy ifr/lifr cigs and vsbys over northern Wisconsin and parts of Central Wisconsin. With light winds and clear skies, IFR/LIFR clouds and fog may become more widespread overnight and linger into Sunday. Some improvement in conditions on Sunday as a frontal system approaches from the southwest. What improvement is seen Sunday afternoon will be temporary as rain with deteriorating conditions spreads back northeastward over state Sunday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM CST this morning FOR WIZ005- 010>013-018>021-030-031-073. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, Nov 27, 3:08 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 308 AM CST SUN NOV 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 308 AM CST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL IS POSSIBLE IN MANY LOCATIONS THROUGH 9 OR 10 A.M. DUE TO REDUCED VISIBILITIES IN FOG AND LOCALLY ICY ROADS. THE FOG MAY BE DENSE AT TIMES, WITH VISIBILITIES REDUCED TO A QUARTER MILE OR LESS, ESPECIALLY NORTH OF ROUTE 29. THE FOG MAY FREEZE ON SOME ROADS, BRIDGES AND OVERPASSES. SO MOTORISTS SHOULD USE CAUTION THIS MORNING. FLIGHT DELAYS ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-280915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 308 AM CST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SOUTHEAST WINDS MAY APPROACH GALE FORCE STARTING AFTER MIDNIGHT TONIGHT ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG SOUTHEAST WINDS WILL CONTINUE TO PRODUCE GUSTS NEAR GALE FORCE ALONG THE LAKE MICHIGAN SHORELINE THROUGH LATE MONDAY NIGHT. RDM/MPC
In the hours before
Special weather statement, Nov 27, 3:35 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST SUN NOV 27 2016 WIZ038-039-048-049-073-074-271245- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 335 AM CST SUN NOV 27 2016 ...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT... CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH VISIBILITIES ONE QUARTER OF A MILE OR LESS. MOISTURE FROM THE FOG COMBINED WITH BELOW FREEZING TEMPERATURES OVERNIGHT MAY LEAD TO SCATTERED SLIPPERY SPOTS. REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE VEHICLE AHEAD OF YOU. CONDITIONS ARE EXPECTED TO PERSIST TO SHORTLY AFTER DAYBREAK. WIZ035>037-045-271245- WOOD-PORTAGE-WAUPACA-WAUSHARA- 335 AM CST SUN NOV 27 2016 ...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT... CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH VISIBILITIES ONE QUARTER OF A MILE OR LESS. MOISTURE FROM THE FOG COMBINED WITH BELOW FREEZING TEMPERATURES OVERNIGHT MAY LEAD TO SCATTERED SLIPPERY SPOTS. REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE VEHICLE AHEAD OF YOU. CONDITIONS ARE EXPECTED TO PERSIST TO SHORTLY AFTER DAYBREAK. WIZ022-040-050-271245- DOOR-KEWAUNEE-MANITOWOC- 335 AM CST SUN NOV 27 2016 ...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT... CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH VISIBILITIES ONE QUARTER OF A MILE OR LESS. MOISTURE FROM THE FOG COULD PRODUCE SCATTERED SLIPPERY SPOTS WHERE TEMPERATURES ARE BELOW FREEZING. REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE VEHICLE AHEAD OF YOU. CONDITIONS ARE EXPECTED TO PERSIST TO SHORTLY AFTER DAYBREAK. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 10:50 PM CST | Dense Fog Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more | 14 hr |
| Nov 27, 4:06 AM CST | Gale Warning | GRB | 47 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.